Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

5813

A. R. Barron and Joel Anderson
The American Mathematical Monthly
Vol. 79, No. 10 (Dec., 1972), pp. 1146-1147
DOI: 10.2307/2317451
Stable URL: http://www.jstor.org/stable/2317451
Page Count: 2

You can always find the topics here!

Topics: Mathematical problems, Hilbert spaces, Mathematical theorems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1146
    1146
  • Thumbnail: Page 
1147
    1147